# SDR ABXA9900366

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: AR2529B1GR41
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR HANDLE BROKEN, WOULD NOT OPEN FROM AFT SIDE.  REPLACED COCKPIT DOOR HANDLE IAW DC8 SRM 51-3-0.
